MathSciNet Relay Station
MathSciNet bibliographic data
MR3009078 35F21 (35D40 35F25 49K20)
Giga, Yoshikazu; Hamamuki, Nao Hamilton-Jacobi equations with discontinuous source terms. Comm. Partial Differential Equations 38 (2013), no. 2, 199–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement